# SDR CA000920005

- Difficulty date: August 11, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Hughes 500N
- Aircraft time: 2,922 hours
- Engine: Allsn 250C20R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Turbine
- Part number: 23053298
- Condition: Carboned
- Location: Oil Strut
- Part time: 8,778 hours, 8,269 cycles
- Component: Turbine Assy, Allsn
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

(CAN) DURING  FLIGHT,  A LOSS OF OIL PRESSURE AND TORQUE INDICATION WAS NOTED.  AN IMMEDIATE LANDING WAS PERFORMED AND  THE ENGINE WAS SECURED.  THE ENGINE OIL  LEVEL WAS CHECKED AND IT WAS  THEN DISCOVERED THAT THE ENGINE OIL TANK WAS ENPTY.  THE PILOT STATED THAT HEAVY SMOKE WAS SEEN   COMING FROM THE EXHAUST ON SHUT DOWN. THERE WAS NO DAMAGE TO THE AIRCRAFT.  PILOT  LANDED WITH POWER ON.  (X)
